본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Case reports in medicine v.2009, 2009년, pp.1 - 3  

Enhanced Interaction between Warfarin and High-Dose Ketoconazole: A Case Report

Jackevicius, Cynthia A. (Department of Pharmacy Practice and Administration, College of Pharmacy, Western University of Health Sciences, CA 91766-1854, USA ) ; Ton, Mannhu N. (Department of Pharmacy Practice and Administration, College of Pharmacy, Western University of Health Sciences, CA 91766-1854, USA ) ;
  • 초록  

    This case describes the increased anticoagulation effect associated with the use of high-dose ketoconazole. A 59-year-old man treated with warfarin for aortic valve replacement was prescribed high-dose ketoconazole and hydrocortisone for the treatment of prostate cancer. Despite lowering the warfarin dosage by 35% during the start of high dose ketoconazole, an additional dose reduction was required subsequently when the INR rose from 2.62 to 3.82 within nine days. After a total dose reduction of 43%, the INR returned to therapeutic range within two weeks. The Naranjo probability scale revealed a probable adverse reaction of increased anticoagulant effect associated with high dose ketoconazole. Due to the inhibition of warfarin metabolism by ketoconazole, patients taking high dose ketoconazole concomitantly with warfarin may need their warfarin dosage reduced by more than is currently recommended, as well as receive more frequent INR monitoring to avoid over anticoagulation.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기